# SDR CA070616001

- Difficulty date: May 27, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 4,140 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, CREW NOTED ODOR IN CABIN AND VIBRATION, AND EXECUTED PRECAUTIONARY LANDING.  LT ENGINE HAD HIGH VIBRATION ON LOW POWER GROUND RUN, ENGINE OIL FILTER WAS HEAVILY CONTAMINATED WITH BOTH FERROUS AND NON-FERROUS MATERIAL, ENGINE WAS REMOVED FOR REPAIR, SUSPECT BEARING AND/OR CARBON SEAL FAILURE, TEARDOWN REPORT PENDING. (TC NR 20070616001)
